# SDR CA010917007

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 32,632 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970410115
- Condition: Chafed
- Location: Hyd System
- Part time: 7,832 hours, 7,932 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAXIING THE AIRCRAFT TO THE GATE FOR THE MORNING DEPARTURE, MAINTENANCE DISCOVERED A HYDRAULIC LEAK IN THE RIGHT WHEEL. UPON FURTHER INVESTIGATION, IT WAS DETERMINED THAT THE LEAK WAS COMING FROM TWO CHAFED HYDRAULIC LINES ROUTED TOGETHER ALONG THE EXHAUST SHROUD. (THE RIGHT ENGINE HYDRAULIC PUMP CASE DRAIN LINE DEVELOPED A PIN HOLE LEAK DUE TO BEING CHAFED AGAINST THE PUMP PRESSURE LINE AFT OF THE FIRWALL.) BOTH HYDRAULIC LINES WERE REPLACED AND ALL FURTHER CHECKS WERE COMPLETED PRIOR TO RETURNING THE AIRCRAFT TO SERVICE.
